# SDR IPXA2025040892422

- Difficulty date: March 27, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, FLOOR AREA, PANEL 242XDF HAS EDGES DAMAGED. DOT 103-26. FABRICATED MCD FLOOR PANEL 242XDF, IAW UPS SREO: B757-9692-REQ 001.VERIFIED MCD FLOOR PANEL 242XDF FABRICATED. AUDIT COMPLETE
